Alert archive / New Mexico / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 107, NWS Albuquerque, NM
NWS Albuquerque, NM issued this severe thunderstorm warning at Jun 15, 2012, 8:09 PM MDT for Harding County, Union County, New Mexico. It was in force for 30 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2012, 8:09 PM MDT (02:09 UTC)
- Expired
- Jun 15, 2012, 8:39 PM MDT
- In force
- 30 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
Counties Harding County, NM, Union County, NM
The radar
The Cannon AFB radar (KFDX), 182 km from the middle of the area, began a volume at 02:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1006 J/kg
- Mixed-layer CIN
- -184 J/kg
- Mixed-layer LCL
- 2140 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 50 m²/s²
- 0-3 km storm-relative helicity
- 120 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
285 WUUS55 KABQ 160209 SVRABQ NMC021-059-160300- /O.NEW.KABQ.SV.W.0107.120616T0209Z-120616T0300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE ALBUQUERQUE NM 809 PM MDT FRI JUN 15 2012 THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL HARDING COUNTY IN NORTHEAST NEW MEXICO SOUTHERN UNION COUNTY IN NORTHEAST NEW MEXICO * UNTIL 900 PM MDT * AT 807 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES NORTH OF BUEYEROS...OR ABOUT 26 MILES NORTHEAST OF MOSQUERO...AND MOVING NORTHEAST AT 30 MPH. * LOCATIONS IMPACTED INCLUDE... RURAL CENTRAL UNION COUNTY... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE STORMS PRODUCE DAMAGING WINDS AND LARGE HAIL. MOVE INDOORS AND AVOID WINDOWS. && LAT...LON 3651 10359 3627 10311 3595 10368 3610 10388 TIME...MOT...LOC 0209Z 221DEG 27KT 3612 10372 $$ 40
1 follow-up statement
530 WWUS55 KABQ 160239 SVSABQ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 839 PM MDT FRI JUN 15 2012 NMC021-059-160249- /O.CAN.KABQ.SV.W.0107.000000T0000Z-120616T0300Z/ HARDING-UNION- 839 PM MDT FRI JUN 15 2012 ...SEVERE THUNDERSTORM WARNING CANCELLED FOR SOUTHERN UNION AND NORTH CENTRAL HARDING COUNTIES... NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE SEVERE THUNDERSTORM HAS WEAKENED AND WAS NO LONGER SEVERE...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. LAT...LON 3651 10359 3627 10311 3595 10368 3610 10388 TIME...MOT...LOC 0239Z 221DEG 27KT 3629 10354 $$ 40
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:03 PM MDT, 2 hours 6 minutes earlier.
Area forecast discussion, Jun 15, 6:03 PM MDT, 2 hours 6 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ALBUQUERQUE NM 603 PM MDT FRI JUN 15 2012 .AVIATION... 00Z TAF CYCLE ISOLATED TO SCATTERED THUNDERSTORMS AND SHOWERS WILL PERSIST THROUGH 03Z TO 06Z WITH THE STRONGEST STORMS FAVORING THE EASTERN PLAINS INCLUDING THE KCVS AREA POSSIBLY KTCC WITH ADDITIONAL ACTIVITY EAST OF THE SANGRE DE CRISTOS INCLUDING KRTN AND THE KLVS AREA. ISOLATED THUNDERSTORMS WILL DIMINISH A LITTLE SOONER ACROSS THE WEST BUT WILL AFFECT KGUP THROUGH 03Z. MOIST SOUTHERLY FLOW WILL SUPPORT ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS ON SATURDAY AFTER 18Z WITH THE MOST WIDESPREAD ACTIVITY ACROSS THE SOUTH AND EAST. CURRENTLY ONLY CARRYING CB AND TS IN THE KROW TAF BUT WILL LIKELY EXPAND IN 06Z TAFS. OUTSIDE OF THUNDERSTORMS AND POSSIBLY SOME LOCAL BLOWING DUST ASSOCIATED WITH OUTFLOWS...VFR CONDITIONS WILL PREVAIL. 05 && .PREV DISCUSSION...329 PM MDT FRI JUN 15 2012... WHILE NOTHING TERRIBLY STRONG SO FAR...THERE IS A HALFWAY DECENT CLUSTER OF SHOWERS AND STORMS THAT IS DRIFTING OFF...AND STILL DEVELOPING ALONG...THE CAPITANS AND E SLOPES OF THE SACRAMENTOS INTO THE LOWER PECOS VALLEY. EASTERN MOST PORTION OF THAT AREA IS GETTING CLOSE AS OF THIS WRITING TO A MUCH MORE MOIST LOW LEVEL AIRMASS IN THE EASTERN BORDER COUNTIES AND A ROUGHLY N S BOUNDARY...LIKELY A DEVELOPING DRYLINE. THAT MAY GET ADDITIONAL ACTIVITY GOING IN AT LEAST ROOSEVELT AND CURRY COUNTIES WITHIN THE NEXT 1 TO 3 HRS. OTHER ISOLATED ACTIVITY DEVELOPING OFF THE E SLOPES OF SANGRES...BUT ONLY BARELY MAKING IT INTO THE NE HIGHLANDS. EVEN A DRY CELL OR TWO JUST W OF FENCE LAKE. WATER VAPOR IMAGERY SHOWING A MID TO UPPER BOUNDARY WITH DRIER AIR BEHIND IT TRYING TO EASE EAST FROM FAR E AZ. WHILE LOW LEVEL DEWPOINTS EARLIER THIS MORN IN FAR SW WERE IN THE MID 40S TO LOW 50S...THAT HAS SINCE MIXED DOWN TO THE 30S...BUT WOULD NOT BE SURPRISED TO SEE AT LEAST A LITTLE MORE VERY HIGH BASED CONVECTION DEVELOP IN FAR W...MOSTLY TO S OF INTERSTATE 40. THESE COULD PRODUCE A LITTLE DRY LIGHTNING AND GUSTY WINDS. ALSO OF CONCERN...POTENTIALLY GREATER...IS A LOW TO MODERATE RISK OF HEAVY ENOUGH RAIN IN A FEW SPOTS FROM THUNDERSTORMS SAT AFTN AND EVE IN THE SACRAMENTO MTNS AND A LITTLE LOWER THREAT OF SAME FOR SAME TIME PERIOD FOR THE GILA...ESPECIALLY NEAR AND E OF THE DIVIDE...ALSO SAT AFTN AND EVE. WHILE ITS IMPOSSIBLE RIGHT NOW TO PINPOINT EXACT SPOTS WHERE ANY SIGNIFICANT RAINFALL WILL OCCUR IN THESE GENERAL AREAS AND THE RISK APPEARS A LITTLE HIGHER THAN EARLY MORNING INDICATIONS WERE...IT IS IMPORTANT TO KEEP IN MIND THAT THE CHANCES OF GETTING ENOUGH RAIN IN A SHORT ENOUGH PERIOD OF TIME ON A CRITICAL FIRE RAVAGED WATERSHED SAT AND SAT NIGHT ARE STILL RELATIVELY LOW...PROBABLY NO MORE THAN 20 PERCENT THE WAY IT CURRENTLY LOOKS. THE FOOTPRINTS OF ANY SIGNIFICANT RAIN SHOULD BE PRETTY SMALL. THE CHANCE OF SHOWERS AND STORMS TENDS TO DECREASE FROM NW TO SE SUN AND SUN NIGHT...THEN MON THROUGH WED OR THU...MOST IF NOT ALL OF FCST AREA SHOULD BE DRY AND WE SHOULD SEE PRETTY HIGH AFTN TEMPS...IF NOT SOME OF THE WARMEST SO FAR THIS YEAR. SOME POTENTIAL FOR BACK DOOR FRONT INTO TO STATE BETWEEN THU AND FRI AND THAT SHOULD HAVE A LOW TO MODERATE CHANCE OF AT LEAST A FEW STORMS WITH AND ESPECIALLY BEHIND IT. 43 .FIRE WEATHER... MAIN FORECAST CHALLENGE IS THUNDERSTORM COVERAGE AND WHETHER THUNDERSTORMS WILL BE WET OR DRY OVER WESTERN NM SATURDAY AFTERNOON AND EVENING. GULF MOISTURE CONTINUES TO GRADUALLY INCREASE FROM THE EASTERN SLOPES OF THE SANGRE DE CRISTO AND SACRAMENTO MOUNTAINS EASTWARD THIS AFTERNOON. WEATHER PREDICTION MODELS ARE IN FAIR AGREEMENT WITH ONE ANOTHER...BRINGING MID-LEVEL MOISTURE CURRENTLY OVER THE HIGHER TERRAIN OF CHIHUAHUA NORTHWARD TONIGHT. THE BEST CHANCES FOR WET THUNDERSTORMS APPEARS TO BE OVER THE SOUTHERN MOUNTAINS FROM THE GILA EASTWARD TO THE SACRAMENTOS AND SE PLAINS. NAM12 CONTINUES TO SHOW WETTING RAINS FROM THE EAST SLOPES OF THE SANGRE DE CRISTOS TO THE NE HIGHLANDS EAST INTO THE PLAINS AS A BACKDOOR COLD FRONT BEGINS TO MAKE ITS WAY SOUTHWARD ALONG THE LEE OF THE COLORADO ROCKIES. THIS FRONT WILL LIKELY ENHANCE OR AT LEAST KEEP THUNDERSTORMS GOING THROUGH THE EVENING HOURS. GFS MODEL NOT QUITE AS WET BUT SIMILAR WITH THE PLACEMENT OF THE THE MOISTURE AND SHOWERS/THUNDERSTORMS...FROM THE GILA EAST-NORTHEASTWARD INTO THE NE PLAINS SATURDAY AFTERNOON AND EVENING. FORECASTER CONFIDENCE IN THIS SCENARIO PLAYING OUT IS MODERATE BUT INCREASING. SOME UNCERTAINTY STILL EXISTS REGARDING DEWPOINTS/RH GIVEN THAT THERE IS MID LEVEL MOISTURE OVER NORTHERN OLD MEXICO TO BE TAPPED TONIGHT/SATURDAY MORNING...POSSIBLY BRINGING IN DEEP MOISTURE OVER SOUTHWEST AND WEST-CENTRAL NM SATURDAY...LIMITING DRY THUNDERSTORM COVERAGE TO ISOLATED OVER THE NW PLATEAU. EXCELLENT RH RECOVERIES ARE ON TAP AGAIN TONIGHT IN THE EASTERN PLAINS SATURDAY MORNING WITH FAIR TO GOOD RECOVERIES IN THE RIO GRANDE VALLEY EASTWARD TO THE CENTRAL AND NE HIGHLANDS. POOR TO FAIR RH RECOVERIES ARE EXPECTED WEST OF THE RIO GRANDE. ON SUNDAY...PREVIOUSLY MENTIONED BACKDOOR COLD FRONT FROM THE NORTHEAST GRADUALLY WASHES OUT...WITH STEERING WINDS BECOMING MORE WESTERLY AND TEMPERATURES ALOFT INCREASING AS A CLOSED UPPER LEVEL HIGH PRESSURE SETS UP OVER SONORA. ENOUGH RESIDUAL MOISTURE IS EXPECTED FOR AT LEAST ISOLATED SHOWERS/THUNDERSTORMS CENTRAL MOUNTAIN CHAIN EAST. THE UPPER HIGH WILL LINGER SOUTHWEST OF NM THROUGH AT LEAST THE FIRST HALF OF THE WORK WEEK...KEEPING A BREEZY AND DRY WESTERLY SURFACE FLOW IN PLACE. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... NONE. && 43
Hazardous weather outlook, Jun 15, 6:00 AM MDT, 14 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MDT FRI JUN 15 2012 NMZ501>540-161200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 600 AM MDT FRI JUN 15 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY MOISTURE FROM OLD MEXICO AS WELL AS A SURFACE FRONT...COULD COMBINE TO CREATE INCREASING CHANCES FOR SHOWERS AND THUNDERSTORMS SATURDAY AND SATURDAY NIGHT. SOME OF THESE SHOWERS AND STORMS COULD BE SLOW MOVING AND PRODUCE LOCALLY HEAVY RAIN...WHICH COULD IMPACT RECENT WILDFIRE BURN SCARS. WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED.
In the hours before
Special weather statement, Jun 15, 5:05 PM MDT, 3 hours 4 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 505 PM MDT FRI JUN 15 2012 NMZ536-538-152345- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY- 505 PM MDT FRI JUN 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EXTREME EASTERN CHAVES AND SOUTHERN ROOSEVELT COUNTIES THROUGH 545 PM MDT... AT 501 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 12 MILES NORTHWEST OF MILNESAND...OR ABOUT 34 MILES SOUTH OF PORTALES...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...PEP. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3396 10350 3384 10323 3358 10346 3370 10367 TIME...MOT...LOC 2305Z 213DEG 12KT 3373 10352 40
Special weather statement, Jun 15, 5:14 PM MDT, 2 hours 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 514 PM MDT FRI JUN 15 2012 NMZ535-536-160000- CURRY COUNTY-ROOSEVELT COUNTY- 514 PM MDT FRI JUN 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ROOSEVELT AND SOUTHERN CURRY COUNTIES THROUGH 600 PM MDT... AT 510 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 7 MILES SOUTH OF SAINT VRAIN...OR ABOUT 13 MILES NORTHWEST OF PORTALES...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...MELROSE...SAINT VRAIN...CANNON AFB...RANCHVALE AND PORTAIR. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3465 10354 3444 10317 3417 10351 3437 10373 TIME...MOT...LOC 2315Z 223DEG 12KT 3433 10350 40
Special weather statement, Jun 15, 6:24 PM MDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 624 PM MDT FRI JUN 15 2012 NMZ534-535-160115- CURRY COUNTY-QUAY COUNTY- 624 PM MDT FRI JUN 15 2012 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN QUAY AND NORTHEASTERN CURRY COUNTIES THROUGH 715 PM MDT... AT 619 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES SOUTH OF GRADY...OR ABOUT 24 MILES NORTH OF CLOVIS...MOVING EAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. AREAS AFFECTED BY THIS STORM INCLUDE...BROADVIEW AND BELLVIEW. MOTORISTS CAN EXPECT BRIEF...BUT SUDDEN CHANGES IN VISIBILITY AND PONDING OF WATER ON THE HIGHWAYS AS THIS STORM MOVES THROUGH THE AREA. && LAT...LON 3507 10308 3462 10305 3464 10336 3480 10345 TIME...MOT...LOC 0023Z 248DEG 17KT 3475 10330 40
Special weather statement, Jun 15, 6:58 PM MDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
658 PM MDT FRI JUN 15 2012
NMZ531-532-160130-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-
658 PM MDT FRI JUN 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN SAN MIGUEL AND SOUTHERN
HARDING COUNTIES THROUGH 730 PM MDT...
AT 654 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 17 MILES WEST OF UTE
LAKE STATE PARK TO CONCHAS DAM...AND MOVING NORTH AT 10 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THESE STORMS INCLUDE...BELL RANCH AND CONCHAS.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3541 10364 3543 10392 3534 10421 3556 10429
3567 10401 3564 10371
TIME...MOT...LOC 0058Z 164DEG 6KT 3546 10377 3552 10395
3544 10412
40Special weather statement, Jun 15, 7:24 PM MDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
724 PM MDT FRI JUN 15 2012
NMZ531-532-160215-
EASTERN SAN MIGUEL COUNTY-HARDING COUNTY-
724 PM MDT FRI JUN 15 2012
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SAN MIGUEL AND
CENTRAL HARDING COUNTIES THROUGH 815 PM MDT...
AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 19 MILES NORTHWEST
OF UTE LAKE STATE PARK TO 9 MILES SOUTHEAST OF MOSQUERO...AND MOVING
NORTH AT 20 MPH.
HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN.
AREAS AFFECTED BY THESE STORMS INCLUDE...MOSQUERO AND SOLANO.
HEAVY RAINS WILL CAUSE WATER TO POND ON ROADS AND IN LOW SPOTS. FAST
RUNNING WATER WILL QUICKLY FILL ARROYOS AND DITCHES.
&&
LAT...LON 3544 10366 3558 10391 3557 10429 3591 10417
3599 10379 3583 10347
TIME...MOT...LOC 0123Z 191DEG 11KT 3558 10373 3566 10388
3566 10415
40The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:24 PM MDT | Special Weather Statement | ABQ | Curry | 51 min |
| Jun 15, 6:58 PM MDT | Special Weather Statement | ABQ | Harding | 32 min |
| Jun 15, 7:24 PM MDT | Special Weather Statement | ABQ | Harding | 51 min |
| Jun 15, 8:41 PM MDT | Special Weather Statement | ABQ | Mora | 34 min |
| Jun 16, 12:17 AM MDT | Special Weather Statement | ABQ | Roosevelt | 28 min |
| Jun 16, 12:37 AM MDT | Areal Flood Advisory | ABQ | Roosevelt | 113 min |
| Jun 16, 12:31 PM MDT | Areal Flood Advisory | ABQ | Lincoln | 119 min |
| Jun 16, 12:38 PM MDT | Special Weather Statement | ABQ | Lincoln | 37 min |
| Jun 16, 12:53 PM MDT | Severe Thunderstorm Warning | ABQ | Lincoln | 40 min |
| Jun 16, 1:11 PM MDT | Flash Flood Warning | ABQ | Lincoln | 109 min |
| Jun 16, 1:59 PM MDT | Severe Thunderstorm Warning | ABQ | Colfax | 49 min |
| Jun 16, 3:18 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Jun 16, 3:32 PM MDT | Special Weather Statement | ABQ | Colfax | 28 min |
| Jun 16, 3:47 PM MDT | Special Weather Statement | ABQ | San Miguel | 28 min |
| Jun 16, 3:48 PM MDT | Special Weather Statement | ABQ | De Baca | 27 min |
| Jun 16, 4:03 PM MDT | Special Weather Statement | ABQ | Colfax | 27 min |
| Jun 16, 4:34 PM MDT | Special Weather Statement | ABQ | Roosevelt | 26 min |
| Jun 16, 4:42 PM MDT | Special Weather Statement | ABQ | Union | 33 min |
| Jun 16, 5:30 PM MDT | Special Weather Statement | ABQ | 30 min | |
| Jun 16, 5:48 PM MDT | Severe Thunderstorm Warning | ABQ | Guadalupe, Harding, Quay, San Miguel | 42 min |
Nearby
Severe Thunderstorm Warnings in New Mexico, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.